MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-750824
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer and the investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
It was reported that the embolization coil was used in a procedure to treat an uterine fibroid embolization (ufe).The coil unintentionally detached from the pusher wire inside the microcatheter.The coil was removed from the patient and procedure completed using another coil.Closure and recovery went well with no issues to the patient who was stable.
 
Additional Manufacturer Narrative
Additional information: h6, h11 (device evaluation).No additional clinical information was received.Investigation conclusion: the investigation of the returned coil system found the implant stretched at the proximal end, and the pusher outer sleeve damaged at approximately 82cm from the heater coil; however, the implant coil was found to still be attached to the pusher upon receipt.The investigation of the returned device did not find any damage or other anomaly that would have caused the reported premature detachment issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant and pusher damage, but the damage is consistent with the device experiencing forces exceeding the implant and pusher's yield strength.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22154206
Report Number2032493-2025-90232
Device Sequence Number7957641
Product Code KRD
UDI-Device Identifier00812636021065
UDI-Public(01)00812636021065(11)230113(17)271231(10)0000309778
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750824
Device Lot Number0000309778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale